Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Chesty, dry cough making a deep roaring sound while laying down, cold sweat, lightheadedness, feeling fragile. What could this be?

I m 16, I weight 10.5 stone and I m 5 9 in height. Recently I ve been getting more and more ill; it started out at first with just a cough but today I have noted the following symptoms: A chesty, dry cough which makes a deep, roaring sound when I lay down; A cold sweat (It s January and I feel really hot); Light headedness and feeling very fragile when standing up or walking; Experiencing diaphragm spasms mid-way through coughing which pushes the air out of my lungs and exhausts me. Any information regarding what kind of illness this might be would be very much appreciated, thank you.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Cough with deep roaring sound is quite normal with simple upper airway tract infection especially viral. All happenings are simply due to FLU. Visit your doctor for medications.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor